MathSciNet Relay Station
MathSciNet bibliographic data
MR1311931 60-02 (60B10 60F05 62G99)
Gaenssler, Peter On recent developments in the theory of set-indexed processes. Asymptotic statistics (Prague, 1993), 87–109, Contrib. Statist., Physica, Heidelberg, 1994.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement